# SDR USAA2011011590224

- Difficulty date: January 14, 2011
- Submitted: January 15, 2011
- Operation: Air carrier
- Aircraft: N270AY
- Make and model: Airbus A330-323
- Aircraft serial: 315
- Aircraft time: 49,958 hours, 7,650 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: F5321014800000
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - S2 - MAJOR REPAIR - DELAMINATION ON FLOOR PANEL 211EF BETWEEN FR7 TO FR11A & BETWEEN Y490 TO -Y490.  REPAIRED FLOOR PANEL 211EF BETWEEN FR7 TO FR11A & BETWEEN Y490 TO -Y490 IAW A330 SRM 53-02-00.
